# SDR FDEA2020061651242

- Difficulty date: June 15, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520900
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK AT STA -Y1959 FR 29-30 HAS ELONGATED FASTENER HOLE.  CUT OUT DAMAGE IAW SRM 51-73-10, FABRICATED ANGLE AND FILLER IAW SRM 53-10-16 FIG 201, TREATED AND PRIMED IAW SRM 51-21-10, TOP COATED IAW SRM 51-75-10, INSTALLED ANGLE AND FILLER IAW SRM 51-40-21, SRM 53-10-16 FIG 201.  MAJOR REPAIR, CAT "A".
